# SDR EIA990265

- Difficulty date: June 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47408
- System (JASC): 5520 · Elevator Structure
- Part: Web
- Part number: 99184513
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING C-CHECK, THE LEFT ELEVATOR REAR SPAR WEB WAS FOUND TO HAVE ELONGATED FASTENER HOLES.  REPAIRED BY CUTTING OUT DAMAGE AND INSTALLING REPAIR SPLICE AND CHANNEL PER ECRA 942-55-072-2.  (M)
